Abdelfattah Touzani

Head of Applied Analysis Research Group
Mathematics
Faculty of Science , University sidi Mohamed Ben Abdellah
E-mail: atouzani07@gmail.com

Fields of interest

  • Partial differential equations
  • Convex Analysis

Recent publications

Ahmed, Ahmed; Hjiaj, Hassane; Touzani, Abdelfattah
Existence of infinitely many weak solutions for a Neumann elliptic equations involving the p⃗ (x)-laplacian operator
Rend. Circ. Mat. Palermo (2) 64 (2015), no. 3, 459–473. 35J62 (35J20 35J25)

Azroul, E.; El Lekhlifi, M.; Redwane, H.; Touzani, A
Entropy solutions of nonlinear parabolic equations in Orlicz-Sobolev spaces, without sign condition and L1 data.
J. Nonlinear Evol. Equ. Appl. 2014, 101–130. 35K86 (35B33 35K55)

El Khalil, Abdelouahed; Morchid Alaoui, My Driss; Touzani, Abdelfattah
On the spectrum of the p-biharmonic operator involving p-Hardy’s inequality.
Appl. Math. (Warsaw) 41 (2014), no. 2-3, 239–246. 35J40 (35A23 35J35 35J62 35J92 35P15 35P30)

El Khalil, Abdelouahed; Morchid Alaoui, My Driss; Touzani, Abdelfattah
On the p-biharmonic operator with critical Sobolev exponent.
Appl. Math. (Warsaw) 41 (2014), no. 2-3, 229–237. 35J40 (35A01 35J35 35J62 35J92 35P15 35P30)

Azroul, Elhoussine; El Lekhlifi, Meryem; Lahmi, Badr; Touzani, Abdelfattah
On a necessary condition in the calculus of variations in Sobolev spaces with variable exponent.
Appl. Math. (Warsaw) 41 (2014), no. 2-3, 165–174. 49K10

El Khalil, Abdelouahed; Morchid Alaoui, My Driss; Touzani, Abdelfattah
On the p-biharmonic operator with critical Sobolev exponent and nonlinear Steklov boundary condition.
Int. J. Anal. 2014, Art. ID 498386, 8 pp. 35J40 (35J35 35J62)

El Lekhlifi, M.; Redwane, H.; Rhoudaf, M.; Touzani, A.
Renormalized solution for a class of doubly nonlinear parabolic obstacle problems in Orlicz spaces.
Int. J. Math. Comput. 23 (2014), no. 2, 1–21. 35K55 (46A32 47A15)

Azroul, Elhoussine; Hjiaj, Hassane; Touzani, Abdelfattah
Existence and regularity of entropy solutions for strongly nonlinear p(x)-elliptic equations.
Electron. J. Differential Equations 2013, No. 68, 27 pp. 35J62 (35A01 35B65 35J20 35J25)

El Khalil, Abdelouahed; Kellati, Siham; Touzani, Abdelfattah
On the principal frequency curve of the p-biharmonic operator.
Arab J. Math. Sci. 17 (2011), no. 2, 89–99. 35J40 (35J35 35P30)

Aharouch, L.; Benkirane, A.; Bennouna, J.; Touzani, A.
Existence and uniqueness of solutions of some nonlinear equations in Orlicz spaces and weighted Sobolev spaces.
Recent developments in nonlinear analysis, 170–180, World Sci. Publ., Hackensack, NJ, 2010. 35J60

Aharouch, Lahsen; Bennouna, Jaouad; Touzani, Abdelfettah
Existence of renormalized solution of some elliptic problems in Orlicz spaces.
Rev. Mat. Complut. 22 (2009), no. 1, 91–110. ISBN: 978-84-95215-09-3 35J62 (35A01 35J25)

Ouanan, M.; Touzani, A.
On a class of semilinear elliptic equations with boundary conditions and potentials which change sign.
Abstr. Appl. Anal. 2005, no. 2, 95–104. 35J60 (35J65)

El Khalil, Abdelouahed; Kellati, Siham; Touzani, Abdelfattah
A nonlinear boundary problem involving the p-biLaplacian operator.
Int. J. Math. Math. Sci. 2005, no. 10, 1525–1537. 35J40 (26D15 35J60 35J65 35P30)

El Khalil, A.; Lindqvist, P.; Touzani, A.
On the stability of the first eigenvalue of Apu+λg(x)|u|p−2u=0 with varying p.
Rend. Mat. Appl. (7) 24 (2004), no. 2, 321–336. (Reviewer: Florica Corina Şt. Cîrstea) 35P30 (35B35 35J60)

El Khalil, Abdelouahed; Ouanan, Mohammed; Touzani, Abdelfattah
Stability of the principal eigenvalue of a nonlinear elliptic system.
Proceedings of the 2004-Fez Conference on Differential Equations and Mechanics, 129–134 (electronic), Electron. J. Differ. Equ. Conf., 11, Texas State Univ.–San Marcos, Dept. Math., San Marcos, TX, 2004. 35P30 (35B35 35J55 35J60)

El Khalil, Abdelouahed; Ouanan, Mohammed; Touzani, Abdelfattah
Bifurcation of a nonlinear elliptic system from the first eigenvalue.
Electron. J. Qual. Theory Differ. Equ. 2003, No. 21, 18 pp. (electronic). (Reviewer: Vitaly B. Moroz) 47J15 (47H11 47N20)

El Manouni, Said; Touzani, Abdelfattah
On some nonlinear elliptic systems with coercive perturbations inRN.
Rev. Mat. Complut. 16 (2003), no. 2, 483–494. 35J55

El Khalil, Abdelouahed; Ouanan, Mohammed; Touzani, Abdelfattah
Existence and regularity of positive solutions for an elliptic system.
Proceedings of the 2002 Fez Conference on Partial Differential Equations, 171–182 (electronic), Electron. J. Differ. Equ. Conf., 9, Southwest Texas State Univ., San Marcos, TX, 2002. 35J55 (35J50 35J60 47J30 58E05)

El Khalil, Abdelouahed; Kellati, Siham; Touzani, Abdelfattah
On the spectrum of the p-biharmonic operator.
Proceedings of the 2002 Fez Conference on Partial Differential Equations, 161–170 (electronic), Electron. J. Differ. Equ. Conf., 9, Southwest Texas State Univ., San Marcos, TX, 2002. 35P30 (35J60 47J30)

El Manouni, Said; Touzani, Abdelfattah
Nonlinear elliptic systems with exponential nonlinearities.
Proceedings of the 2002 Fez Conference on Partial Differential Equations, 139–147 (electronic), Electron. J. Differ. Equ. Conf., 9,Southwest Texas State Univ., San Marcos, TX, 2002. 35J55 (35D05 35J50 35J60 47J30 58E05)

El Manouni, S.; Touzani, A.
Existence of nontrivial solutions for some elliptic systems in R2.
Partial differential equations, 239–248, Lecture Notes in Pure and Appl. Math., 229, Dekker, New York, 2002. 35J55 (35D05)

Drábek, P.; El Manouni, S.; Touzani, A.
Existence and regularity of solutions for nonlinear elliptic systems in RN.
Atti Sem. Mat. Fis. Univ. Modena 50 (2002), no. 1, 161–172. (Reviewer: Gabriele Grillo) 35P30 (35D05 35J45 35J50 35J60)

Drábek, P.; Elkhalil, A.; Touzani, A.
A bifurcation problem for the principal eigencurve of the p-Laplacian.
Appl. Anal. 72 (1999), no. 3-4, 399–410. 35J60 (35B32)

Drábek, P.; Elkhalil, A.; Touzani, A.
A result on the bifurcation from the principal eigenvalue of the Ap-Laplacian.
Abstr. Appl. Anal. 2 (1997), no. 3-4, 185–195. 35J60 (35B32 47J15 58E07)

Drábek, Pavel; Moudan, Zakaria; Touzani, Abdelfettah
Nonlinear homogeneous eigenvalue problem in RN: nonstandard variational approach.
Comment. Math. Univ. Carolin. 38 (1997), no. 3, 421–431. 35J65 (49J40)

Touzani, A.
Deuxième version multivoque d’un théorème de J. Hoffmann-Jørgensen. (French) [Second multivalued version of a theorem of J. Hoffmann-Jørgensen]
Séminaire d ’analyse convexe, Vol. 14 (Montpellier, 1984), Exp. No. 8, 9 pp., Univ. Sci. Tech. Languedoc, Montpellier, 1984. (Reviewer: O. Lipovan) 28B20 (28A15)

Touzani, A.
Version multivoque d’un théorème de J. Hoffman-Jørgensen. (French) [Multivalued version of a theorem of J. Hoffman-Jørgensen]
Séminaire d ’analyse convexe, Vol. 14 (Montpellier, 1984), Exp. No. 7, 14 pp., Univ. Sci. Tech. Languedoc, Montpellier, 1984. (Reviewer: O. Lipovan) 28B20

Touzani, A.
Théorème de Radon-Nikodym approximatif pour une mesure finiment additive à valeurs dans un Hilbert. (French) [An approximate Radon-Nikodým theorem for a finitely additive measure with values in a Hilbert space]
Sém. Anal. Convexe 13 (1983), exp. no. 11, 9 pp. (Reviewer: J. D. Knowles) 28B05 (46G10)